MathSciNet Relay Station
MathSciNet bibliographic data
MR1015274 62A25 (62B10)
Kass, Robert E. The geometry of asymptotic inference. With comments and a rejoinder by the author. Statist. Sci. 4 (1989), no. 3, 188–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement